# SDR GTIA050190

- Difficulty date: June 3, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED AT LONGERON 2R STATION 1418.  REMOVED 4 RADIUS BLOCKS, 1 LONGERON END STRAP AND 1 LONGERON TO FRAME ANGLE.  REMOVED DAMAGED LONGERON 2R FROM 1405-1418.  FABRICATED NEW LONGERON, TREATED AND PRIMED.  INSTALLED LONGERON AND SPLICE.  (M)
